# SDR ARWA20040506

- Difficulty date: May 21, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- Aircraft time: 85,429 hours, 27,999 cycles
- Engine: Pwa JT3D*
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 2589201901
- Part serial: 90331
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S COMPASS FAILED IN FLIGHT.  REMOVED AND REPLACED CAPTAIN'S PICTORIAL DEVIATION INDICATOR (PDI) AND DIRECTIONAL GYRO (DG) IAW MM 31-10-1 AND MM 34-21-1.  SWAPPED INSTRUMENT AMPS IAW 34-00.  SYSTEM GROUND TEST NORMAL IAW 34-21-0, 34-52-0 AND 34-28-0.
